# SDR IXXA20250711029

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 95,583 hours, 14,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL ON APPROACH AND TAXI IN. GENERAL VISUAL INSPECTION OF E/E AND FORWARD CARGO COMPARTMENT IAW B767 AMM 05-41-01 NOTED NO FAULTS. RAN BOTH LEFT AND RIGHT PACKS IAW B767 AMM 21-00-00, NO SMELL REPORTED.
